Advanced search
Add to list

Algorithms for computing the min-transitive closure and associated partition tree of a symmetric fuzzy relation

Hans De Meyer (UGent) , H NAESSENS and Bernard De Baets (UGent)
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
De Meyer, Hans, H NAESSENS, and Bernard De Baets. “Algorithms for Computing the Min-transitive Closure and Associated Partition Tree of a Symmetric Fuzzy Relation.” EUROPEAN JOURNAL OF OPERATIONAL RESEARCH 155.1 (2004): 226–238. Print.
APA
De Meyer, Hans, NAESSENS, H., & De Baets, B. (2004). Algorithms for computing the min-transitive closure and associated partition tree of a symmetric fuzzy relation. EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 155(1), 226–238.
Chicago author-date
De Meyer, Hans, H NAESSENS, and Bernard De Baets. 2004. “Algorithms for Computing the Min-transitive Closure and Associated Partition Tree of a Symmetric Fuzzy Relation.” European Journal of Operational Research 155 (1): 226–238.
Chicago author-date (all authors)
De Meyer, Hans, H NAESSENS, and Bernard De Baets. 2004. “Algorithms for Computing the Min-transitive Closure and Associated Partition Tree of a Symmetric Fuzzy Relation.” European Journal of Operational Research 155 (1): 226–238.
Vancouver
1.
De Meyer H, NAESSENS H, De Baets B. Algorithms for computing the min-transitive closure and associated partition tree of a symmetric fuzzy relation. EUROPEAN JOURNAL OF OPERATIONAL RESEARCH. 2004;155(1):226–38.
IEEE
[1]
H. De Meyer, H. NAESSENS, and B. De Baets, “Algorithms for computing the min-transitive closure and associated partition tree of a symmetric fuzzy relation,” EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, vol. 155, no. 1, pp. 226–238, 2004.
@article{211308,
  author       = {De Meyer, Hans and NAESSENS, H and De Baets, Bernard},
  issn         = {0377-2217},
  journal      = {EUROPEAN JOURNAL OF OPERATIONAL RESEARCH},
  language     = {eng},
  number       = {1},
  pages        = {226--238},
  title        = {Algorithms for computing the min-transitive closure and associated partition tree of a symmetric fuzzy relation},
  volume       = {155},
  year         = {2004},
}

Web of Science
Times cited: